# SDR CA130604002

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,873 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: 43564
- Condition: Missing
- Location: Mixture
- Component: Carburator, Marvelschebx
- Component part number: 105009
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)  THE ACFT LOST POWER AND THE ENGINE STOPPED.  THE ACFT LANDED WITH OUT INCIDENT AND ROLLED OFF THE RUNWAY.  THE PILOT DID GET THE ENGINE RESTARTED BUT ON FOR A FEW MINUTES.  DURING A INSPECTION OF THE ENGINE THE MIXTURE ADJUSTMENT SCREW WAS FOUND MISSING. THE ACFT HAD BEEN RELEASED FROM MAINTENANCE THAT DAY AFTER AN INSPECTION 1 WAS CARRIED OUT.  THE ADJUSTMENT SCREW WAS INSPECTED AND ADJUSTED. TORQUE SEAL WAS APPLIED FOR A ADDITIONAL SAFETY.   THE ADJUSTMENT MAY HAVE BEEN BACKED OUT TO MUCH NOT ALLOWING FOR THE SPRING ON THE SCREW TO HOLD IT IN PLACE. THIS WAS SUSPECTED.
